advertisement
Question
Posted by: Livhuwani | 2011/04/15

Ovarol pill

Hi doc! I''m 25 years old &  married,last year 19 july i got miscarrage so the doctor advice me to do birth control,i''ve used nur-strate for 3 months,since i started it i never saw my mistration(9 months now without my period)i went 2 c the doctor &  he prescribe ovarol &  say it wil balance my homones,wil ovaral help me to mistrate?pls help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take several months after stopping the injection for your periods to return. Ovral at this stage will probably help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lesego | 2014/11/18

Hi doctor,my menstrual are coming early and late sometimes,I'm trying to. Have a baby.but I'm struggling to get pregnant..do you think ovarol pill,will help me

Reply to lesego
Posted by: lesego | 2014/11/18

Hi doctor,my menstrual are coming early and late sometimes,I'm trying to. Have a baby.but I'm struggling to get pregnant..do you think ovarol pill,will help me

Reply to lesego
Posted by: gynaedoc | 2011/04/19

It can take several months after stopping the injection for your periods to return. Ovral at this stage will probably help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement